# SDR V0XD20181213002

- Difficulty date: December 1, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 34,638 hours, 23,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Chafed
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAM ASSY CAM TRACK SUPPORT IS CHAFED.. CORRECTIVE ACTION: REPAIRED AFT CARGO DOOR BEAM ASSY CAM TRACK SUPPORT, BY CUTTING AWAY DAMAGE FABRICATING AND INSTALLING REPAIR PART IAW BOMBARDIER REO 670-53-61-1506, DATED 2018-12-02.
